A Proof without words for Viviani´s theorem

Tikekar, V.G. (2015) A Proof without words for Viviani´s theorem. At Right Angles, 4 (1). pp. 5-6. ISSN 2582-1873

[img] Text - Published Version
Download (229kB)


Readers of this magazine may recall that in the December 2012 issue we dwelt on Viviani’s theorem and considered different ways of proving it. In the process we studied a few extensions and generalizations of the theorem. In this article we return to this theorem and discuss a proof-without-words (PWW) for the result.

Item Type: Articles in APF Magazines
Authors: Tikekar, V.G.
Document Language:
Uncontrolled Keywords: Viviani, proof without words, equilateral triangle, translation, congruence, altitude
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjiuniversity.edu.in/id/eprint/3091
Publisher URL:

Actions (login required)

View Item View Item